# SDR 97ZZZX2878

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9274Q
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246038
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 6705408
- Condition: Ear Broken
- Location: Nlg
- Part time: 158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANIDNG AIRCRAFT, PILOT NOTICED SPRING HANGING FROM NOSE GEAR ARM.  UPON INVESTIGATING, FOUND EAR ON RT FORWARD UPPER SIDE OF TRUNNION BROKEN.  GEAR OPERATIONS ARE NORMAL, NO BINDING OR INTERFERENCE WAS NOTED WITH AIRCRAFT ON JACKS. SUSPECT A DEFECT IN MANUFACTURING THAT EXISTED SINCE NEW.  AIRCRAFT 6 MONTHS OLD.  REPLACED TRUNNION WITH NEW UNIT.
